This question was answered on Mon 01, Jun 2009 09:57pm by Dr. Rajgopal, MBBS

THE LEFT CORNER OF MY EYE LID IS A LITTLE SWOLLEN AND TENDER.WHAT COULD THIS BE.

    
Asked by Unregistered on Mon 01, Jun 2009 09:00pm

THE LEFT CORNER OF MY EYE LID IS A LITTLE SWOLLEN AND TENDER.WHAT COULD THIS BE.

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr. Rajgopal, MBBS  on Mon 01, Jun 2009 09:57pm:

Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
acefylline     i20pill     vsd     cystremoval     shadows     Search for answers     repeatyeastinfections     Hasthmethun     medrol     amplopia     venous     IvejustfoundoutthatIhaveasmal     hbv     dgaindirectionstouse     rectum     testicle     metazol     petechia     raised     full     severe     stone polysistic     Racier 40     levothyroxine     genital herpes     pre caner cells     whatdoeslowlevelsofformaldehydesmelllike     Foreskin tight and sore     if     vagi     ulna     CachedSimilarBrowse     stopping hCG production     Asthma     which     howtogetridofwarts     legshivers     heterogeneous bone marrow in the knee     mysonhasawhiteblood     Gluten free diet     ovarian     FCKeditor     jadera     menstruation     Search for answers     write     is     Search for answers     mujha     why     levaquinforprostatitis     pml     blood in your stool     ihavebeenusingganicfforaweeknowisitasideeffectthatidontslepatnightandamhyperactive     teenswollenelbow     breast development puberty     Ihavepaininmylower     can you give oral with cold sore     ayahuasca     symptoms of impotency     uncontrolledurine     Search for answers     Myperiodblood     fetalleftkidneyshosmildfullnessofpelvis     merca     bluured     Masterbate     rubber band around leg     Search for answers     thyronorm     how do i stop black stool after dc     Search for answers     Bariumtest     ear infection     unmerried     TOLAZ MD 10     Search for answers     Ok     Search for answers     So     urinary tract infections     acidreflux     smellylikorya     discolored     sighrapatantretment     hurt     Leko     Peelingnipples     Ting     dmtz     Loud     do     can I take 1600 mg advil with 10mg ambien     Depakote and weed     elbow     monoclonal     whatcausesslowhealing     can too much drinking of water can tired the function of kidney     fasting     wet anus     pleural     ihavedarkbrownsp     stinkypenis     how long does it take for a ingrown hau     dohotshowershelpyougetbetter     likoriastreatment     Search for answers     Nitab     Search for answers     Chill in my leg     lungnodule     hit on ear     soft     ADOMINALPAIN     handjob     Search for answers     goopy eye matter     Search for answers     oddly     postnasaldrip     isitsafetotakejaderapillsifyourpregnet     now     igetspotsoninnerthigh     pinchinginscrotum     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats